References for Shigefumi Mori

Version for printing
  1. Biography in Encyclopaedia Britannica.
    http://www.britannica.com/biography/Mori-Shigefumi

Articles:

  1. F Araki and S Iitaka, Profiles of the ICM-90 Fields Medal prizewinner (Japanese), Sugaku 42 (4) (1990), 361-366.
  2. Award of the 1988 Mathematical Society of Japan Prize to Shigefumi Mori and Yujiro Kawamata : The theory of minimal models of algebraic varieties (Japanese), Sugaku 41 (1) (1989), 58.
  3. H Hironaka, On the work of Shigefumi Mori, Proceedings of the International Congress of Mathematicians, Kyoto, 1990 I (Tokyo, 1991), 19-25.
  4. ICM-90 Kyoto, Japan, Notices Amer. Math. Soc. 37 (9) (1990), 1209-1216.
  5. Japan Academy prize-winning research on the classification theory of algebraic varieties by Shigeru Iitaka, Shigefumi Mori and Yujiro Kawamata (Japanese), Trans. Japan Acad. 45 (2) (1990), 48-54.
  6. S Mukai, Shigefumi Mori's achievements (Japanese), Sugaku 43 (1) (1991), 40-47.
  7. Shigefumi Mori awarded 1990 Cole Prize in Algebra, Notices Amer. Math. Soc. 37 (2) (1990), 118-119.
  8. H Sumihiro, Shigefumi Mori (Japanese), Sugaku 43 (1) (1991), 47-50.

JOC/EFR September 2009

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Mori.html